We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    GNP® Fexofenadine HCL 180mg Tablets- 5ct

    GNP® Fexofenadine HCL 180mg Tablets- 5ct

    Product ID: A10168100

    Generic Equivalent To Allegra

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $6.61
    Select
    2 
    $12.22
    Select
    3 
    $17.83
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Temporarily relieves these symptoms due to hay fever (allergic rhinitis) or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes
    • Temporarily relieves itching of the nose or throat
    • Compare to Allegra

    Description

    Temporarily relieves these symptoms due to hay fever (allergic rhinitis) or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes. Temporarily relieves itching of the nose or throat. Compare to Allegra.

    Directions

    Adults and children 12 years and older: Take 1 tablet with water once a day; do not take more than 1 tablet in 24 hours Children under 12: do not use. Adults 65 or older: ask a doctor. Consumers with kidney disease: ask a doctor.


    Ingredients

    Active Ingredient: Fexofenadine HCl 180 mg

    WARNINGS

    Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.



    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS